myeloma and steroids
hello sir/mam, I have an query.my grandpa is 70 yrs old is sufferring from multiple myeloma.he was diagnosed in 2008 in stage 3 with no spread to bones .his myeloma proteins level was about 3.75 mg/dl in august 2008 which came down to 0.87 mg /dl within a month on chemotherapy with thalidomide...
Treatment for cough and cold without the usage of steroids
My daughter is 1 year and 11 months old ansd frequently suffers from cough and cold.Recently she has been prescribed with LEVOLIN INHALER(two puffs every fhrs when there is cough / wheezing. AND BUDECORT 100 INHALER(2 PUFS TWICE DAILY for 8 weeks).hOW FAR IS THE USE OF SUCH INHALERS SAFE FOR A...
Psoriasis, on allopatic treatment, taking steroids. Is it safe?
hey..i am a patient of psoriasis fron last 7 years.. i took homeopathy , dan i took aurvadic medicines bt dere was no result.. nw i am on aelopathy treatment n i am takin steroids n applyin too.. just wanted to ask dat hw much does dese steroids effent un ur body and skin?? people olways say dat...
Treatment for epileptic fits in child despite steroids?
my 4 yrs daughter was suffering from epilepsy . fits were started when she was 4 months old with 4-5 fits a day with jerking of hands and feet and uprolling of eye then started with allopathic medicine no help condition gets worse and after 3 months she started multiple jerk of 70-75 times during...
Is Steroid is required for chikungunia pain of leg?
I had recently suffered from chickungunia and there was very severe pain in the left knee joint. the usual treatment for the pain did not respond. i was advised to take injection of steroid into the joint, will it be fine to take the steroid injection into the joint.
Bone pains after taking steroid medicines.
Hi , I am Shazia (name changed) , my mother has joint pains .This is a long story . She had allergy 3 years back so we did all treatments Allopathic ,Homeopathic and Ayurvedic .During the Ayrvedic treatment she was given Aesteroids so the Allergy was treated completely but the nerves of hands and...
Taking steroid. Skin reaction. On melalite. Sufficient?
Hello sir, I had a severe skin reaction while I was taking steriods for my eye treatment.. now after 6 months of that reaction my whole body skin is full of brown patches ..which looks very bad.. Doctor adviced me melalite 15 along with some vitamin tabletes.. Does these patches will disapper? Nd...
pain in temples 4 weeks. On tramadol & steroids 4 2 days. Now have bulging vessels in temples. Age 48. What about gca & blindness? No fever jaw pain or aches.
The symptoms and treatment you are getting is og=f Giant cell arteritis.
I suggest you full work up.
You may discuss with me in detail in our premium section , as here we have certain limitations.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions